# SDR CAL950222

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17413
- Make and model: Boeing 727243
- Aircraft serial: 22165
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 42500019
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 11,851 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EWR - FLT 1406 - THE FORWARD GALLEY OUTBOARD COFFEE MAKER BEGAN TO SMOKE WHEN TURNED ON WHILE IN-FLIGHT.  THE COFFEE MAKER CIRCUITS WERE DEACTIVATED AND THE SMOKE CEASED.  THE FORWARD GALLEY OUTBOARD COFFEE MAKER WAS REMOVED AND REPLACED. OPERATIONAL AND LEAK CHECKS WERE GOOD.  IN ADDITION, THE FORWARD GALLEY INBOARD COFFEE MAKER WAS INSPECTED AND NO DEFECTS WERE NOTED.  (X)
